CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Nonlinear Maps between Besov and Sobolev spaces

Philip Brenner (Institutionen för matematiska vetenskaper) ; Peter Kumlin (Institutionen för matematiska vetenskaper)
Annales de la Faculte des Sciences de Toulouse (0240-2963). Vol. 19 (2010), 1, p. 105-120.
[Artikel, övrig vetenskaplig]

Our main result shows that for a large class of nonlinear local mappings between Besov and Sobolev space, interpolation is an exceptional low dimensional phenomenon. This extends previous results by Kumlin [13] from the case of analytic mappings to Lipschitz and Hölder continuous maps (Corollaries 1 and 2), and which go back to ideas of the late B.E.J. Dahlberg [8].

Denna post skapades 2010-03-08. Senast ändrad 2012-01-25.
CPL Pubid: 117481


Läs direkt!

Länk till annan sajt (kan kräva inloggning)

Institutioner (Chalmers)

Institutionen för matematiska vetenskaperInstitutionen för matematiska vetenskaper (GU)


Matematisk analys

Chalmers infrastruktur